I am on 100mg everynight I am gradually being moved up to 200mg nightly. My doctor prescribed the medicine for the diagnosis of bipolar disorder and insomnia.But the drowsiness is horrible and I am waking up in the morning very foggy. I am having alot of trouble waking up for work. Will the drowsiness and the difficulty waking up every go away or maybe at least get a little better?
Quetiapine - When will this drowsiness subside?
Question posted by Berrygirl4804 on 28 Sep 2021
Last updated on 28 September 2021 by WildcatVet
How long have you been taking it? For me the grogginess and morning "hangover" subsided in about a week's time.
Let your doctor know. If you started the medication at 100mg a temporary reduction in dosage might help your metabolism adjust to the drug with less side effects.
My doctor started me at 50mg and we've gradually over several months increased to 200mg.
- Quetiapine uses and safety info
- Quetiapine information for Healthcare Professionals (includes dosage details)
- Side effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.